Saw the pain clinic this Friday. They official diagnosed the pain as Neuralgia(neurological pain.) The doctor prescribed Topamax(Topiramate.) looked it up and it seems to have some fairly scary potential side effects. Taking 25mg to start 1 a night for 7 nights then after 7 days i go to one at night and one in the morning.
Took one last night and boy is it odd effect. Rapid heartbeat and tingling sensation though out my body. As of the day it is only giving partial pain relief(Doc says it takes 1 or 2 months to reach full effect.) Pain is making it hard to concentrate and the weirdness feeling only makes it worse. This is going to be a long month it this keeps up like this.
Have been taking Tramadol until now which, has been doing a good job of handling my pain without many symptoms.
I wish i could stay on that but, Doctor says that I can not stay on it because I will stop working fairly quickly.